MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI STERNAL LOCKING ANGLED PLATE/12 HOLES; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI STERNAL LOCKING ANGLED PLATE/12 HOLES; PLATE, FIXATION, BONE
Model Number 460.039
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient¿s height is reported as 5 feet 10 inches.Patient¿s date of birth/age is unknown.Date of postoperative plate breakage is unknown.Additional device product codes: hwc, jdq.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter phone number is not provided for reporting.The investigation could not be completed; no conclusion could be drawn, as no product was received.A review of the device history records has been requested and is currently pending completion.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient was implanted with ti sternal locking angled plate on an unknown date.Post-operatively on (b)(6) 2018, it was found out that the plate was broken off due to unknown reason.It was also reported that the patient underwent a surgery to remove the ti sternal locking plate on an unknown date.No further information was reported.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Patient ethnicity is unknown.Part: 460.039; lot: 6177979; part manufacture date: july 09, 2009; manufacturing location: elmira.Part expiration date: n/a (for s part numbers); nonconformance¿s noted: dhr record review: a review of the device history record (dhr) revealed no complaint related anomalies.The device history record shows this lot of titanium (ti) sternal locking angle 12 hole plates was processed through the normal manufacturing and inspection operations with no non-conformance reports.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.The review of the raw material device history record revealed this lot met all specifications with the above-mentioned thirteen non-conformance reports noted.These nonconformances had no relationship to the plate breakage.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TI STERNAL LOCKING ANGLED PLATE/12 HOLES
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7548751
Report Number2939274-2018-52327
Device Sequence Number283873
Product Code HRS
UDI-Device Identifier10887587055190
UDI-Public(01)10887587055190
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K093772
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number460.039
Device Catalogue Number460.039
Device Lot Number6177979
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/03/2018
Supplement Date Received by Manufacturer06/25/2018
Initial Report FDA Received Date05/29/2018
Supplement Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight107